# SDR USAA2013011700016

- Difficulty date: January 2, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING AT LEFT PASSENGER DOOR WAY BETWEEN FR16 TO FR20, S23L.  REPLACED CENTER FITTING AT LEFT PASSENGER DOOR WAY IAW A319 SRM 51-72-11.
